RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suyargulov, T R

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:114
Full texts:57
Candidate of technical sciences

http://www.mathnet.ru/eng/person70236
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. V. N. Efanov, T. R. Suyargulov, “Parametric Synthesis of Failure-Free Control Algorithms under Uncertainty”, Avtomat. i Telemekh., 2001, 6,  118–135  mathnet  mathscinet  zmath; Autom. Remote Control, 62:6 (2001), 963–977  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019